# SDR SWIA202266425

- Difficulty date: September 5, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 46,814 hours, 30,519 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED BURNING PLASTIC SMELL IN FLIGHT. COFFEE MAKERS WERE THEN TURNED OFF AND SMELL DISSIPATED. WHILE ON GROUND SMELL WAS PRESENT AGAIN INTERMITTENTLY.   (FLIGHT #3118 FILED CLOSED)   PERFORMED VISUAL INSPECTION OF FWD GALLEY/CABIN AREA, INSPECTED CEILING PANELS, LIGHTS AND BALLASTS AS REQUIRED. NO EVIDENCE OF OVERHEATING FOUND. COULD NOT DUPLICATE SMELL. AIRCRAFT CLEARED FOR DISPATCH.
